RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Program Systems: Theory and Applications:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Program Systems: Theory and Applications, 2013, Volume 4, Issue 2, Pages 3–20 (Mi ps89)  

This article is cited in 1 scientific paper (total in 1 paper)

Optimization Methods and Control Theory

Optimal Control of Stochastic Systems with Impulses Generated by Erlang Flow of Events

K. A. Rybakov

Moscow Aviation Institute (State University of Aerospace Technologies)

Abstract: The problem of optimal control for nonlinear stochastic systems given by Itô stochastic differential equation with a jump component, which describes the effects of random impulses, is considered. It is assumed that the time intervals between successive impulses can be described by Erlang distribution. An incomplete information about the state vector is used for the control.

Key words and phrases: Impulses, Incomplete Information, Extension Principle, Optimal Control, Stochastic System, Erlang Process.

Full text: PDF file (724 kB)
References: PDF file   HTML file
UDC: 517.977.5

Citation: K. A. Rybakov, “Optimal Control of Stochastic Systems with Impulses Generated by Erlang Flow of Events”, Program Systems: Theory and Applications, 4:2 (2013), 3–20

Citation in format AMSBIB
\Bibitem{Ryb13}
\by K.~A.~Rybakov
\paper Optimal Control of Stochastic Systems with Impulses Generated by Erlang Flow of Events
\jour Program Systems: Theory and Applications
\yr 2013
\vol 4
\issue 2
\pages 3--20
\mathnet{http://mi.mathnet.ru/ps89}


Linking options:
  • http://mi.mathnet.ru/eng/ps89
  • http://mi.mathnet.ru/eng/ps/v4/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. O. Mastaliev, “Neobkhodimye usloviya optimalnosti vtorogo poryadka v odnoi stokhasticheskoi zadache optimalnogo upravleniya s peremennym zapazdyvayuschim argumentom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:4 (2016), 620–635  mathnet  crossref  zmath  elib
  • Program Systems: Theory and Applications
    Number of views:
    This page:323
    Full text:112
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020